Subelliptic bourgain-brezis estimates on groups

Sagun Chanillo, Jean VanSchaftingen

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

We show that divergence-free L1 vector fields on a nilpotent homogeneous group of homogeneous dimension Q are in the dual space of functions whose gradient is in LQ. This was previously obtained on R n by Bourgain and Brezis.

Original languageEnglish (US)
Pages (from-to)487-501
Number of pages15
JournalMathematical Research Letters
Volume16
Issue number3
DOIs
StatePublished - May 2009

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Critical sobolev space
  • Divergence-free vector field
  • Nilpotent homogeneous group
  • Sobolev-slobodetski?̌ spaces
  • Stratified lie algebra
  • Subelliptic estimates

Fingerprint Dive into the research topics of 'Subelliptic bourgain-brezis estimates on groups'. Together they form a unique fingerprint.

Cite this